# SDR USAA2010101192255

- Difficulty date: September 11, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 71,155 hours, 48,660 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654656319
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - CORROSION ON SHEAR TIE AT BS 967 BETWEEN S23R TO S24R.  REPLACED SHEAR TIE AT BS 967 BETWEEN S23R TO S24R IAW B737 SRM 51-10-02 & BOEING DRAWING 65-46563.
